Yıl 2019, Cilt 12 , Sayı 2, Sayfalar 188 - 201 2019-10-03

Douglas-Square Metrics with Vanishing Mean Stretch Curvature

Akbar Tayebi [1] , Neda Izadian [2]



Douglas metric, square metric, stretch metric, Berwald metric
  • [1] Bácsó, S. and Matsumoto, M., On Finsler spaces of Douglas type, A generalization of notion of Berwald space. Publ. Math. Debrecen. 51(1997), 385-406.
  • [2] Bácsó, S. and Matsumoto, M., Finsler spaces with h-curvature tensor H dependent on position alone. Publ. Math. Debrecen. 55(1999), 199-210.
  • [3] Berwald, L., Über die n-dimensionalen Geometrien konstanter Krümmung, in denen die Geraden die kürzesten sind. Math. Z. 30(1929), 449-469.
  • [4] Berwald, L., Über Parallelübertragung in Räumen mit allgemeiner Massbestimmung. Jber. Deutsch. Math.-Verein. 34(1926), 213-220.
  • [5] Bidabad, B. and Tayebi, A., A classification of some Finsler connections. Publ. Math. Debrecen 71(2007), 253-260.
  • [6] Li, B. Shen, Y. and Shen, Z., On a class of Douglas metrics. Studia Sci. Math. Hungarica 46(3) (2009), 355-365.
  • [7] Matsumoto, M., An improvment proof of Numata and Shibata’s theorem on Finsler spaces of scalar curvature. Publ. Math. Debrecen 64(2004), 489-500.
  • [8] Matsumoto, M., On the stretch curvature of a Finsler space and certain open problems. J. Nat. Acad. Math. India 11(1997), 22-32.
  • [9] Najafi, B. and Tayebi, A., Weakly stretch Finsler metrics. Publ Math Debrecen 7761(2017), 1-14.
  • [10] Szilasi, Z., On the projective theory of sprays with applications to Finsler geometry, PhD Thesis, Debrecen (2010), arXiv:0908.4384.
  • [11] Tayebi, A. Azizpour, E. and Esrafilian, E., On a family of connections in Finsler geometry. Publ. Math. Debrecen 72(2008), 1-15.
  • [12] Tayebi, A. and Najafi, B., Shen’s processes on Finslerian connections. Bull. Iran. Math. Soc. 36(2) (2010), 57-73.
  • [13] Tayebi, A. and Najafi, B., Some curvature properties of (α, β)-metrics. Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie Tome 60 (108) No. 3, (2017), 277-291.
  • [14] Tayebi, A. and Najafi, B., On a class of homogeneous Finsler metrics. J. Geom. Phys. 140 (2019), 265-270.
  • [15] Tayebi, A. and Razgordani, M., Four families of projectively flat Finsler metrics with K = 1 and their non-Riemannian curvature properties. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM. 112(2018), 1463-1485.
  • [16] Tayebi, A. and Razgordani, M., On conformally flat fourth root (α, β)-metrics. Differ. Geom. Appl. 62(2019) 253-266.
  • [17] Tayebi, A. and Sadeghi, H., On Cartan torsion of Finsler metric. Publ. Math. Debrecen 82(2) (2013), 461-471.
  • [18] Tayebi, A. and Sadeghi, H., On a class of stretch metrics in Finsler geometry. Arabian Journal of Mathematics 8(2019), 153-160.
  • [19] Tayebi, A. and Tabatabeifar, T., Dougals-Randers manifolds with vanishing stretch tensor. Publ Math Debrecen 86(2015), 423-432.
  • [20] Tayebi, A. and Tabatabeifar, T., Unicorn metrics with almost vanishing H- and Ξ-curvatures. Turkish J Math. 41(2017), 998-1008.
Birincil Dil en
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Akbar Tayebi

Yazar: Neda Izadian

Tarihler

Yayımlanma Tarihi : 3 Ekim 2019

Bibtex @araştırma makalesi { iejg628080, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2019}, volume = {12}, pages = {188 - 201}, doi = {}, title = {Douglas-Square Metrics with Vanishing Mean Stretch Curvature}, key = {cite}, author = {Tayebi, Akbar and Izadian, Neda} }
APA Tayebi, A , Izadian, N . (2019). Douglas-Square Metrics with Vanishing Mean Stretch Curvature. International Electronic Journal of Geometry , 12 (2) , 188-201 . Retrieved from https://dergipark.org.tr/tr/pub/iejg/issue/49199/628080
MLA Tayebi, A , Izadian, N . "Douglas-Square Metrics with Vanishing Mean Stretch Curvature". International Electronic Journal of Geometry 12 (2019 ): 188-201 <https://dergipark.org.tr/tr/pub/iejg/issue/49199/628080>
Chicago Tayebi, A , Izadian, N . "Douglas-Square Metrics with Vanishing Mean Stretch Curvature". International Electronic Journal of Geometry 12 (2019 ): 188-201
RIS TY - JOUR T1 - Douglas-Square Metrics with Vanishing Mean Stretch Curvature AU - Akbar Tayebi , Neda Izadian Y1 - 2019 PY - 2019 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 188 EP - 201 VL - 12 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Geometry Douglas-Square Metrics with Vanishing Mean Stretch Curvature %A Akbar Tayebi , Neda Izadian %T Douglas-Square Metrics with Vanishing Mean Stretch Curvature %D 2019 %J International Electronic Journal of Geometry %P -1307-5624 %V 12 %N 2 %R %U
ISNAD Tayebi, Akbar , Izadian, Neda . "Douglas-Square Metrics with Vanishing Mean Stretch Curvature". International Electronic Journal of Geometry 12 / 2 (Ekim 2019): 188-201 .
AMA Tayebi A , Izadian N . Douglas-Square Metrics with Vanishing Mean Stretch Curvature. International Electronic Journal of Geometry. 2019; 12(2): 188-201.
Vancouver Tayebi A , Izadian N . Douglas-Square Metrics with Vanishing Mean Stretch Curvature. International Electronic Journal of Geometry. 2019; 12(2): 201-188.